American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc. 369 (2017) 1163-1184.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann and Jehanne Dousse. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Trans. Amer. Math. Soc. 368 (2016) 3141-3155.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[4] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[5] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard A. Cavaliere. New results on automorphic integrals and their period functions . Trans. Amer. Math. Soc. 301 (1987) 401-412. MR 879581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeaki Tsuyumine. Factorial property of a ring of automorphic forms . Trans. Amer. Math. Soc. 296 (1986) 111-123. MR 837801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia